# SDR ABXA201012150172

- Difficulty date: December 12, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 51,041 hours, 39,572 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T14504
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STRUT RT SIDE, THE SURFACE OF THE STRUT IS CHAFED (6 INCHES LONG) AND DENTED JUST BELOW AN ANGLE WHERE THE UPPER SECTION OF THE REVERSERS AFT LOWER CORNER MEETS THE STRUT.  REPAIRED CHAFED AND DENTED AREA IAW REA B654-59111-MR.
